# SDR CALA2022121203346

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 98,605 hours, 12,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD71701100
- Part serial: 211623
- Condition: Failed
- Location: Dr R4 M33408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DR R4 EMER LIGHT BATTERY M33408 CAPACITY FAIL. TRANSFER REF NR HX WO.1281613 AND ORIGINATED BY EMP NO.V898181. DR R4 EMER LIGHT BATTERY M33408 REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958.
